Skinner-Rusk approach to time-dependent mechanics

Share/Save/Bookmark

Cortés, Jorge and Martínez, Sonia and Cantrijn, Frans (2002) Skinner-Rusk approach to time-dependent mechanics. Physics Letters A, 300 (2-3). pp. 250-258. ISSN 0375-9601

[img]PDF
Restricted to UT campus only
: Request a copy
122Kb
Abstract:The geometric approach to autonomous classical mechanical systems in terms of a canonical first-order system on the Whitney sum of the tangent and cotangent bundle, developed by Skinner and Rusk, is extended to the time-dependent framework.
Item Type:Article
Copyright:© 2002 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/69112
Official URL:http://dx.doi.org/10.1016/S0375-9601(02)00777-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page